# SDR SWAA2024092330257

- Difficulty date: August 25, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ORSS278 TRAILING EDGE AT RT WING 2024-525810<[01] REPLACED ANGLE LOCATED ON ORSS278 TRAILING EDGE AT RT WING IAW B737 800 SRM 51-40-02-0G AND DWG 115A6200 SHEET 24 REV A.;[02] REPLACED ANGLE LOCATED ON ORSS278 TRAILING EDGE AT RT WING IAW B737 800 SRM 51-40-02-0G AND DWG 115A6200 SHEET 24 REV A.
